# SDR UIEA2018082301782

- Difficulty date: August 23, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 98,384 hours, 15,456 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Drive Unit
- Part number: 20414440402
- Part serial: 0743
- Condition: Failed
- Location: Weather Radar
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT WX RADAR FAILED. REMOVED AND REPLACED RADAR DRIVE UNIT IAW AMM 34-43-05.
